# SDR HEEA068309

- Difficulty date: April 24, 2000
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B3
- Aircraft serial: 3229
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 174364001
- Part serial: 1086
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS SWITCH STICKS. SENT TO MFG FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE: RMA NR R025853.
